RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Contemp. Math., 2019, Volume 733, Pages 97–107 (Mi conm9)  

Total positivity, Grassmannian and modified Bessel functions

V. M. Buchstaberab, A. A. Glutsyukcd

a Steklov Mathematical Institute, 8, Gubkina street, 119991, Moscow, Russia
b All-Russian Scientific Research Institute for Physical and Radio-Technical Measurements (VNIIFTRI)
c CNRS, France (UMR 5669 (UMPA, ENS de Lyon) and UMI 2615 (Interdisciplinary Scientific Center J.-V.Poncelet))
d National Research University Higher School of Economics (HSE), Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00506
17-01-00192
16-01-00748
16-01-00766
Supported by part by RFBR grants 14-01-00506 and 17-01-00192. Supported by part by RFBR grants 16-01-00748, 16-01-00766.


DOI: https://doi.org/10.1090/conm/733/14736

Language:

Linking options:
  • http://mi.mathnet.ru/eng/conm9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019